# SDR SWAA2022041143727

- Difficulty date: December 5, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 59,727 hours, 35,151 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL COUNTERSINKS PULLED THRU. / REMOVED AND REPLACED PANEL PER AMM 20-50-11.
